# SDR SWAA2022022526512

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED LT HORIZ STAB UPPER FWD SLIDE SEAL IAW MM 53-31-31-000-802 STEP 2.D.; 2.E. AND MM 53-31-31-400-802 STEP 3.D.; 3.E.
